# SDR AALA202308086882

- Difficulty date: August 6, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 94,926 hours, 11,662 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Stuck
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY ENTRY DOOR 4R LATCH STUCK/DIFFICULT TO OPEN. LAVATORY 4R DOOR ADJUSTED PER AMM 25-41-10, NOW OPENS, CLOSES, AND LATCHES CORRECTLY.
